# SDR Z5FA072511N549CS1

- Difficulty date: July 25, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N549CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605546
- Aircraft time: 5,647 hours, 4,078 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: LM29749
- Condition: Seized
- Location: Nlg Wheel
- Part time: 763 hours, 557 cycles
- Component: Wheel Assembly, Bfgoodrich
- Component part number: 31418
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, THE NOSE WHEEL SEIZED UP.  DUE TO THE INCIDENT FIRETRUCKS WERE DISPATCHED TO THE ACFT ON THE RUNWAY.  ACFT WAS TOWED OFF OF THE RUNWAY.  NLG WHEEL BEARINGS WERE FOUND SEIZED.  REPLACED THE NOSE LANDING GEAR FORK ASSY AND NOSE WHEEL/TIRE ASSY.  ACFT WAS RETURNED TO SERVICE.
